Minkowski Planes

Andrew Sobczyk

Mathematische Annalen (1967)

  • Volume: 173, page 181-190
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sobczyk, Andrew. "Minkowski Planes." Mathematische Annalen 173 (1967): 181-190. <http://eudml.org/doc/161605>.

author = {Sobczyk, Andrew},
journal = {Mathematische Annalen},
keywords = {metric geometry, convex geometry, integral geometry},
language = {eng},
pages = {181-190},
title = {Minkowski Planes},
url = {http://eudml.org/doc/161605},
volume = {173},
year = {1967},

AU - Sobczyk, Andrew
TI - Minkowski Planes
JO - Mathematische Annalen
PY - 1967
VL - 173
SP - 181
EP - 190
LA - eng
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/161605
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.